MAUDE Adverse Event Report: MITG-OKLAHOMA CITY TRUCLEAR OPERATIVE HYSTEROSCOPE 8.0; HYSTEROSCOPE (AND ACCESSORIES)

MITG-OKLAHOMA CITY TRUCLEAR OPERATIVE HYSTEROSCOPE 8.0; HYSTEROSCOPE (AND ACCESSORIES)
Model Number 7209208
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/30/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during use, the device's lens was broken.There was no patient involvement.
 
Additional Manufacturer Narrative
Evaluation summary: one device was received for evaluation.The returned sample did not meet specification.The reported condition was confirmed.A visual inspection was performed and showed sever residue build up on the negative lens and cracked internal lenses.This damage is caused by contact with another source and improper cleaning.The root cause of the observed damage was misuse of the product which would have caused or contributed to the reported incident.If information is provided in the future, a supplemental report will be issued.

Brand Name
TRUCLEAR OPERATIVE HYSTEROSCOPE 8.0
Common Device Name
HYSTEROSCOPE (AND ACCESSORIES)
Manufacturer (Section D)
MITG-OKLAHOMA CITY
150 minuteman rd.
andover MA 01810
MDR Report Key7448171
Report Number1643264-2018-02041
Device Sequence Number1976805
Product Code HIH
UDI-Device Identifier10884521746664
UDI-Public10884521746664
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K013870
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7209208
Device Catalogue Number7209208
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/27/2018
Initial Date Received by Manufacturer 04/09/2018
Supplement Date Received by Manufacturer07/27/2018
Initial Report FDA Received Date04/20/2018
Supplement Report FDA Received Date08/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1